Lancaster EPrints

The observability gramian of the observer form and the Schur-Cohn Matrix.

Young, N. J. (1992) The observability gramian of the observer form and the Schur-Cohn Matrix. IMA Journal of Mathematical Control and Information, 9 (1). pp. 55-60.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: IMA Journal of Mathematical Control and Information
Subjects: Q Science > QA Mathematics
Departments:
ID Code: 19646
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 12:21
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19646

Actions (login required)

View Item